zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new method for solving a class of singular two-point boundary value problems. (English) Zbl 1161.65060
A solution for the two-point boundary value problem $$Lu\equiv u^{\prime\prime}(x)+(k/x)u^{\prime}(x)+b(x)u(x) =f(x)$$ with conditions $ u\prime(0)=0, u(1)= 1 $ is presented in form of a series in the special space $W=W_{2}^{3}[0,1]$, named reproducing kernel space. The construction of an orthonormal system in $ W $ uses the adjoint operator $L^{*}$, that is why not simple. This approximate method has an analytical form , but is not numerical.

65L10Boundary value problems for ODE (numerical methods)
34B05Linear boundary value problems for ODE
46E22Hilbert spaces with reproducing kernels
46B15Summability and bases in normed spaces
Full Text: DOI
[1] Kelevedjiev, P.: Existence of positive solutions to a singular second order boundary value problem. Nonlinear anal. 50, 1107-1118 (2002) · Zbl 1014.34013
[2] Wong, F.; Lian, W.: Positive solution for singular boundary value problems. Comput. math. Appl. 32, No. 9, 41-49 (1996) · Zbl 0868.34019
[3] Liu, Y.; Yu, H.: Existence and uniqueness of positive solution for singular boundary value problem. Comput. math. Appl. 50, 133-143 (2005) · Zbl 1094.34015
[4] Xu, X.; Ma, J.: A note on singular nonlinear boundary value problems. J. math. Anal. appl. 293, 108-124 (2004) · Zbl 1057.34007
[5] Kadalbajoo, M. K.; Aggarwal, V. K.: Numerical solution of singular boundary value problems via Chebyshev polynomial and B-spline. Appl. math. Comput. 160, 851-863 (2005) · Zbl 1062.65077
[6] Kanth, A. S. V.R.; Reddy, Y. N.: Higher order finite difference method for a class of singular boundary value problems. Appl. math. Comput. 155, 249-258 (2004) · Zbl 1058.65078
[7] Kanth, A. S. V.R.; Reddy, Y. N.: Cubic spline for a class of singular boundary value problems. Appl. math. Comput. 170, 733-740 (2005) · Zbl 1103.65086
[8] Mohanty, R. K.; Sachder, P. L.; Jha, N.: An $O(h4)$ accurate cubic spline TAGE method for nonlinear singular two point boundary value problem. Appl. math. Comput. 158, 853-868 (2004) · Zbl 1060.65080
[9] Cui, Minggen; Geng, Fazhan: Solving singular two-point boundary value problem in reproducing kernel space. J. comput. Appl. math. 205, 6-15 (2007) · Zbl 1149.65057